# SDR REXA2012021600236

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,600 hours, 20,443 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MASTER WARNING AND NOSE DOOR OPEN MASTER WARNING BOTH ON CLIMBOUT WHEN SELECTING GEAR TO THE UP POSITION.  SERVICED NOSE GEAR IAW AMM 12-12-32.  ADJUSTED CENTERING PROX SWITCH IAW AMM 32-61-05.  C/W PA 05-018B CKS GOOD.  OK FOR SERVICE.
